# SDR SWAA2023110919012

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 31,116 hours, 14,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FWD OF AFT CARGO DOOR INOP. / [01] RELAMPED EXTERIOR EMERGENCY LIGHT FWD OF AFT CARGO DOOR IN REF TO AMM 33-51-04. OPS CHECK GOOD
